# SDR FDEA2018081422016

- Difficulty date: August 12, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 28,294 hours, 15,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53612524200
- Condition: Corroded
- Location: Frame 16a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC, FRAME 16A,  -Y953,  SEAT TRACK WAS FOUND CORRODED.   INSTALLED A NEW SEAT TRACK IAW SRM 51-40-21.  MAJOR REPAIR IAW GMM 6-2-100.
